Arkansas, 2001Tornado in Arkansas, November 26, 2001
November 26, 2001 · NWS LZK · 1 event in 1 county or zone
1 tornado, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Nov 26, 3:00 PM CST, 3 hours 17 minutes earlier.
Area forecast discussion, Nov 26, 3:00 PM CST, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
300 PM CST MON NOV 26 2001
A RATHER COMPLEX WEATHER SCENARIO CONTINUES TO UNFOLD. SEVERE WEATHER
TONIGHT WILL MOVE OUT AND MAKE WAY FOR A SIGNIFICANT WINTRY WEATHER
EPISODE BEGINING AS EARLY AS TUESDAY NIGHT AND CONTINUING THROUGH
MOST OF WEDNESDAY. 8H TEMPS AND THICKNESS VALUES INDICATE SNOW OVER
MOST SECTIONS.
FCSTID = 38
.LZK...NONE.
In the hours before
Special weather statement, Nov 26, 1:07 PM CST, 5 hours 10 minutes before
ARZ052>057-062>069-270000-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
107 PM CST MON NOV 26 2001
TORNADO WATCH 824 IS IN EFFECT UNTIL 6 PM. THIS WATCH IS IN EFFECT
FOR AN AREA...GENERALLY ALONG AND SOUTH OF A LINE FROM GLENWOOD...TO
STUTTGART.
ATMOSPHERIC CONDITIONS ARE EXPECTED TO QUICKLY BECOME UNSTABLE THIS
AFTERNOON ACROSS THE WATCH AREA...AHEAD OF A COLD FRONT...MOVING EAST
ACROSS EASTERN OKLAHOMA AND NORTHEAST TEXAS. THE UNSTABLE
CONDITIONS...ALONG WITH VERTICAL WIND PROFILES SUGGEST THUNDERSTORMS
THAT FORM AHEAD OF THE COLD FRONT WILL DEVELOP QUICKLY...AND WILL
LIKELY BECOME SUPERCELLS. THE SUPERCELL THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WIND GUSTS...AND
TORNADOES.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR LATER STATEMENTS
CONCERNING THIS SEVERE WEATHER THREAT.
55
Special weather statement, Nov 26, 6:05 PM CST, 12 minutes before
ARZ003>007-013>016-022>025-031>034-038-039-042>047-053>057-062>069-
270215-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
605 PM CST MON NOV 26 2001
TORNADO WATCHES ARE IN EFFECT UNTIL 11 PM...COVERING MOST OF EASTERN
AND CENTRAL ARKANSAS.
ATMOSPHERIC CONDITIONS ARE EXTREMELY UNSTABLE THIS EVENING ACROSS THE
WATCH AREA. THE WATCH AREA PRECEDES A COLD FRONT THAT CONTINUES
TO MOVE EAST ACROSS EASTERN OKLAHOMA AND NORTHEAST TEXAS. THE
UNSTABLE CONDITIONS...ALONG WITH VERTICAL WIND PROFILES SUGGEST
THUNDERSTORMS WILL CONTINUE TO DEVELOP QUICKLY...AND WILL LIKELY
BECOME SUPERCELLS. THE SUPERCELL THUNDERSTORMS WILL BE CAPABLE OF
PRODUCING LARGE HAIL...DAMAGING WIND GUSTS...AND TORNADOES.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR LATER STATEMENTS
CONCERNING THIS SEVERE WEATHER THREAT.
Tornado, Lincoln
- When
- November 26, 6:17 PM CST to 6:30 PM CST
- Where
- Lincoln County, 1 mi SW of Cornerville
- Rating
- F2
- Path length
- 10.5 mi
- Path width
- 150 yd
- Reported by
- NWS STORM SURVEY
- Coordinates
- 33.850, -91.950
A strong tornado was spawned in southwest Lincoln County. The tornado damaged about 30 residences, which included both houses and mobile homes. Numerous outbuildings were destroyed, a few chicken houses were damaged and several buildings in Star City suffered damage. Hundreds of trees were also blown down. The tornado dissipated just to the northeast of Star City.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Flash Flood in Tennessee, November 26 to 27, 20012 deaths · 15 injured · $1.8 million · F3 · 10 events
- Tornadoes in Louisiana, November 26 to 27, 2001$40,000 · F2 · 2 events
- Tornado and Hail in Mississippi, November 26, 2001$350,000 · F1 · 2 events
- Tornado in Arkansas, November 26, 2001F2 · 1 event
- Tornado in Arkansas, November 26, 2001F2 · 1 event
- Winter Storm in Minnesota, November 26 to 27, 2001$500,000 · 13 events
- Tornadoes in Louisiana, November 26, 2001$45,000 · F1 · 2 events
- Winter Storm in Minnesota, November 26 to 27, 200131 events
- Damaging Winds in Mississippi, November 26, 2001$40,000 · 2 events
- Tornadoes in Louisiana, November 26, 2001F1 · 2 events
- Tornado in Louisiana, November 26, 2001F1 · 1 event
- Tornado in Arkansas, November 26, 2001F1 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5274022.